# SDR C7WA200400007

- Difficulty date: March 9, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE SKIN CORROSION AT STRINGER 28 RIGHT BETWEEN FS 1046 AND 1072, AFT EDGE OF EXISTING REPAIR.  REMOVED EXISTING REPAIR.  CUT OUT DAMAGE, SKIN REPAIRED IAW 727 SRM 53-30-3, FIG 3.  (M)
